# SDR SIMA980044

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N386AE
- Make and model: Saab 340B
- Aircraft serial: 340B386
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Airstair Track
- Part number: 7253710871
- Condition: Corroded
- Location: Bs 225-272
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR TRACK HAD CORROSION BEYOND LIMITS AT FS 225 - FS 272, BL 28L.  REMOVED AND REPLACED AIRSTAIR TRACK IAW SAAB SRM 51-40-2.  AIRCRAFT RETURNED TO SERVICE.  (X)
